# SDR P5CA2022122700209

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 17,873 hours, 2,246 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Frozen
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H2O FIRE EXTINGUISHER FROZEN. THAWED H2O FIRE EXTINGUISHER, OPS CHECKS GOOD IAW AMM 25-64-01.
